# SDR SIMA20201029001

- Difficulty date: October 29, 2020
- Submitted: November 1, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,846 hours, 8,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD WET AREA RT SEAT TRACK BEAM AT FR 12-20, AS MARKED.  C/A: REMOVED AND REPLACED FWD WET AREA RT SEAT TRACK BEAM AT FR 12-20, REF EMB 175 SRM 51-40-08, 51-41-01, 51-41-02, 51-43-03, 51-43-04.
